IJMTT-Volume 52 Number 9 - December 2017

 

S.No
Title/Author Name
Paper ID
1
 
 

IJMTT-V52P581

2
Closed Domination in Jump Graphs
V. Lokesha, N. Pratap Babu Rao, I.Gutman
 
 

IJMTT-V52P582

3
 
 

IJMTT-V52P583

4
 
 

IJMTT-V52P584

5
Numerical Solution of Fuzzy Differential Equation (FDE)
Zainb Hassan Radhy, FirasHusseanMaghool, AreejRebat Abed
 
 

IJMTT-V52P585

6
 
 

IJMTT-V52P586

7
Representation Theorem on Γ-Hilbert Space
Amit Ghosh, Ashoke Das, Towhid E Aman
 
 

IJMTT-V52P587

8
 
 

IJMTT-V52P588

9
 
 

IJMTT-V52P589

10
 
 

IJMTT-V52P590